# SDR TRAX200600626

- Difficulty date: August 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC  NR 236, PAX DOOR AFT DRAG ANGLE CRACKED.  CUT OUT DAMAGED AREA AT OFF DRAG ANGLE IAW ASA E.O. CARD NO. REO 601R-52-11-513.  JP929 08-19-06.  NDT REQUIREMENTS FOR CUTLINES COMPLETED ON WC 375.  NO DEFECTS NOTED.  GS684 08-19-06  RA191  FABRICATED REPAIR ANGLES USING 601R31772-5 IAW ASA E.O. CARD NO. REO 601R-52-11-513.  OK TO INSTALL.  RA191  WET INSTALLED REPAIR ANGLES IAW ASA E.O. CARD NO. REO 601R-52-11-513.  RA190  (CLOSED)
